# SDR VGCA201205010001

- Difficulty date: May 1, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N191FL
- Make and model: Cvac 580
- Aircraft serial: 326
- Aircraft time: 29,676 hours, 27,921 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 3401610122
- Condition: Corroded
- Location: Zone 500
- Part time: 29,676 hours, 27,921 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LT AND RT WING, OUTER, UPPER REAR SPAR WS23-WS29.
